# SDR AALA2009062400001

- Difficulty date: June 24, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 28,892 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD EMERGENCY FLASHLIGHT SAFETY STRAP MISSING.  REPLACED SAFETY STRAP FOR FORWARD EMERGENCY FLASHLIGHT.
